MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 11448964
Medical Device Problem Codes Disconnection (1171); Separation Problem (4043)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris secondary set separated the following information was received by the initial reporter with the verbatim reported details: record opened in relation to existing complaints related to luer lock disconnections.Sample was received as part of existing investigations and identified the luer may not be compatible with optima injector luer , it was detected that the dimensions of the connector of the iv-set do not comply with iso 80369-7:2021(e).Per initial report : line disconnected at secondary piggy back port.Etoposide running.Bd phaseal optima injector product #515052 luered off at end of secondary line.Resulted in opening system, loss of drug dose etoposide, and exposure to hazardous drug.
 
Additional Manufacturer Narrative
(b)(4): follow up mdr for device evaluation and correction.Annex codes a, e and f corrected.The customer reported the line disconnected and returned two samples to a bd facility in spain.The investigation there found the male luers to be out of compliance, verifying the complaint.The samples were then sent to the luer supplier for further investigation.This investigation was cut short because of the previous compliance testing had altered the luers, and no conclusion was made.The conclusion from the investigation is that without any previous issues of this type (supplier reported 35+ million of these components are supplied, without any other similar complaint) the issue cannot be officially confirmed.The root cause cannot be confirmed without the failure being confirmed.Potential cause is mis-threading of the luer.A device history record review could not be performed on material 11448964 because the lot number is unknown.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.H3 other text : see h10 manufacture narrative.
 
Event or Problem Description
What is the date of event? january 2024.Please share the lot number.Not available.Describe any patient harm, injury, complication or negative outcome that occurred because of the event.There was no patient harm any sample available for investigation? if yes, are you able to provide the address of the facility for us to ship the return label? there is not a sample available for return please share the captured photo of the event if available.No photo available.

Brand Name
BD ALARIS SECONDARY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18652400
Report Number9616066-2024-00186
Device Sequence Number15515218
Product Code FPA
UDI-Device Identifier50885403234741
UDI-Public(01)50885403234741
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K790582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number11448964
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2024
Supplement Date Received by Manufacturer04/10/2024
Initial Report FDA Received Date02/06/2024
Supplement Report FDA Received Date04/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown